Stochastic Equations and Inclusions with Mean Derivatives and Their Applications

Cover Page

Cite item

Abstract

This work is a detailed presentation of the results, mainly obtained in recent years by the author and his school of the research of mean derivatives of random processes, stochastic equations and inclusions with mean derivatives, as well as their applications in various mathematical disciplines, mainly in mathematical physics. In addition, the work contains introductory material on mean derivatives by E. Nelson, who introduced this concept in the 60s of the XXs century, the results of other researchers on this topic, and preliminary concepts from various areas of mathematics used in this work.

About the authors

Yu. E. Gliklikh

Voronezh State University; I. A. Bunin Elets State University

Author for correspondence.
Email: yeg@math.vsu.ru
Voronezh, Russia; Elets, Russia

References

  1. Азарина С.В., Гликлих Ю.Е. О разрешимости неавтономных стохастических дифференциальных уравнений с текущими скоростями// Мат. заметки.-2016.- 100, № 1.- С. 3-12.
  2. Асеев С.М. Существование дифференцируемой однозначной ветви у многозначного отображения// В сб.: «Некоторые вопросы прикладной математики и программного обеспечения ЭВМ». - Москва, 1982.-С. 36-39.
  3. Биллингсли П. Сходимость вероятностных мер. -М.: Наука, 1977.
  4. Бишоп Р.Л., Криттенден Р.Дж. Геометрия многообразий.-М.: Мир, 1967.
  5. Борисович Ю.Г., Гельман Б.Д., Мышкис А.Д., Обуховский В.В. Введение в теорию многозначных отображений и дифференциальных включений. - М.: КомКнига, 2005.
  6. Борисович Ю.Г., Гликлих Ю.Е. О числе Лефшеца для одного класса многозначных отображений// В сб.: «Седьмая летняя математическая школа».- Киев: Инст. математики АН УССР, 1970.-С. 283-294.
  7. Ватанабэ С., Икэда Н. Стохастические дифференциальные уравнения и диффузионные процессы.- М.: Наука, 1986.
  8. Гельман Б.Д. Непрерывные аппроксимации многозначных отображений и неподвижные точки// Мат. заметки.-2005.- 78, № 2.-С. 212-222.
  9. Гихман И.И., Скороход А.В. Теория случайных процессов. Т. 1.- М.: Наука, 1971.
  10. Гихман И.И., Скороход А.В. Теория случайных процессов. Т. 3.- М.: Наука, 1975.
  11. Гихман И.И., Скороход А.В. Введение в теорию случайных процессов.- М.: Физматлит, 1977.
  12. Гликлих Ю.Е. Неподвижные точки многозначных отображений с невыпуклыми образами и вращение многозначных векторных полей// В сб.: «Сборник трудов аспирантов математического факультета».-Воронеж: ВГУ, 1972.-С. 30-38.
  13. Гликлих Ю.Е. Глобальный и стохастический анализ в задачах математической физики. -М.: Комкнига, 2005.
  14. Гликлих Ю.Е. Производные в среднем случайных процессов и их применения. - Владикавказ: ЮМИ ВНЦ РАН, 2016.
  15. Гликлих Ю.Е. О разрешимости стохастических дифференциальных уравнений с осмотическими скоростями// Теор. вер. и ее примен. -2020.-65, № 4. -С. 806-817.
  16. Гликлих Ю.Е., Винокурова Н.В. Уравнение Ньютона-Нельсона на расслоениях со связностями// Фундам. и прикл. мат.-2015.- 20, № 3.-С. 61-81.
  17. Гликлих Ю.Е., Щичко Т.А. О полноте стохастических потоков, порожденных уравнениями с текущими скоростями// Теор. вер. и ее примен. - 2019.- 64, № 1.-С. 3-16.
  18. Далецкий Ю.Л., Белопольская Я.И. Стохастические уравнения и дифференциальная геометрия.- Киев: Выща Школа, 1989.
  19. Желобенко Д.П. Компактные группы Ли и их представления.-М.: Наука, 1970.
  20. Иосида К. Функциональный анализ.-М.: Мир, 1967.
  21. Келли Дж.Л. Общая топология.-М.: Наука, 1968.
  22. Крылов Н.В. Управляемые процессы диффузионного типа.- М.: Наука, 1977.
  23. Липцер Р.Ш., Ширяев А.Н. Статистика случайных процессов.- М.: Наука, 1974.
  24. Макарова А.В. О разрешимости дифференциальных включений с текущими скоростями// Spectral and evolution problems.-2012.- 22.- С. 125-128.
  25. Мышкис А.Д. Обобщение теоремы о стационарной точке динамической системы внутри замкнутой траектории// Мат. сборник. - 1954.- 34, № 3.-С. 525-540.
  26. Партасарати К. Введение в теорию вероятностей и теорию меры. -М.: Мир, 1988.
  27. Фарбер М.Ш. О гладких сечениях пересечения многозначных отображений// Изв. акад. наук Аз. ССР. - 1979.- № 6.- С. 23-28.
  28. Фрейдлин М.И. О факторизации неотрицательно определенных матриц // Теор. вер. и ее примен. - 1968.-13, № 2.- С. 375-378.
  29. Чистяков В.Ф., Щеглова А.А. Избранные главы теории алгебро-дифференциальных систем.-Новосибирск: Наука, 2003.
  30. Шестаков А.Л., Свиридюк Г.А. Новый подход к измерению динамически искаженных сигналов// Вестн. Юж.-Урал. гос. ун-та.-2010.-№ 5.-С. 116-120.
  31. Ширяев А.Н. Вероятность.-М.: Наука, 1989.
  32. Шутц Б. Геометрические методы математической физики. -М.: Мир, 1984.
  33. Arnol’d V. Sur la g´eom´etrie diff´erentielle des groupes de Lie de dimension infinie et ses applications a l’hydrodynamique des fluides parfaits// Ann. Inst. Fourier.-1966.- 16, № 1. -С. 319-361.
  34. Aubin J.-P., Cellina A. Differential Inclusions. Set-Valued Maps and Viability Theory.- Berlin etc.: Springer, 1984.
  35. Azarina S.V., Gliklikh Yu.E. Differential inclusions with mean derivatives// Dyn. Syst. Appl. - 2007.- 16, № 1.- С. 49-71.
  36. Azarina S.V., Gliklikh Yu.E. On differential equations and inclusions with mean derivatives on a compact manifold// Discuss. Math. Differ. Incl. Control Optim. -2007.-27, № 2.- С. 385-397.
  37. Azarina S.V., Gliklikh Yu.E. Stochastic differential equations and inclusions with mean derivatives relative to the past// Int. J. Difference Equ. -2009.- 4, № 1.-С. 27-41.
  38. Azarina S.V., Gliklikh Yu.E. On existence of solutions to stochastic differential equations with current velocities// Вестн. ЮУрГУ. Сер. Мат. модел. и прогр.- 2015.- 8, № 4. -С. 100-106.
  39. Azarina S.V., Gliklikh Yu.E., Obukhovskii A.V. Solvability of Langevin differential inclusions with setvalued diffusion terms on Riemannian manifolds// Appl. Anal.- 2007.- 86, № 9.- С. 1105-1116.
  40. Azencott R. Behavior of diffusion semi-groups at infinity// Bull. Soc. Math. France.-1974.-102.- С. 193-240.
  41. Cresson J., Darses S. Stochastic embedding of dynamical systems// J. Math. Phys.- 2007.- 48.- С. 072703-1-072303-54
  42. Deimling K. Multivalued Differential Equations.- Berlin-New York (NY): Walter de Gruyter, 1992.
  43. Dohrn D., Guerra F., Ruggiero P. Spinning particles and relativistic particles in framework of Nelson’s stochastic mechanics// Lect. Notes Phys. -1979.- 106.-С. 121-127
  44. Ebin D.G., Marsden J. Groups of diffeomorphisms and the motion of an incompressible fluid// Ann. Math. -1970.-92, № 1.- С. 102-163.
  45. Elworthy K.D. Stochastic Differential Equations on Manifolds.-Cambridge: Cambridge Univ. Press, 1982.
  46. Elworthy K.D., Le Jan Y., Li X.-M. The Geometry of Filtering.- Basel: Birkha¨user, 2010.
  47. Gliklikh Yu.E. Ordinary and Stochastic Differential Geometry as a Tool for Mathematical Physics.- Dordrecht: Kluwer Academic Publishers, 1996.
  48. Gliklikh Yu.E. Global Analysis in Mathematical Physics. Geometric and Stochastic Methods. - New York: Springer, 1997.
  49. Gliklikh Yu.E. Solutions of Burgers, Reynolds, and Navier-Stokes equations via stochastic perturbations of inviscid flows// J. Nonlinear Math. Phys. -2010.-17, Suppl. 1.- С. 15-29.
  50. Gliklikh Yu.E. Global and Stochastic Analysis with Applications to Mathematical Physics.- London: Springer, 2011.
  51. Gliklikh Yu. On time-global solutions of SDE having nowhere vanishing initial densities// В сб.: «Modern Methods in Operator Theory and Harmonic Analysis».-Berlin: Springer Verlag, 2019.
  52. Gliklikh Yu.E. Differential inclusions with mean derivatives, having aspherical right-hand sides// Чебышевский сб.- 2020.- 21, № 2.-С. 84-93.
  53. Gliklikh Yu.E., Makarova A.V. On solvability of stochastic differential inclusions with current velocities// Appl. Anal. -2012.-91, № 9.-С. 1731-1739.
  54. Gliklikh Yu.E., Makarova A.V., Zheltikova O.O. On existence of optimal solutions for stochastic differential equations and inclusions with current velocities// Appl. Anal. -2017.- 96, № 16.-С. 2917-2927.
  55. Gliklikh Yu.E., Mashkov E.Yu. Stochastic Leontieff type equations and mean derivatives of stochastic processes// Вестн. ЮУрГУ. Сер. Мат. модел. и прогр.- 2013.- 6, № 2.-С. 25-39.
  56. Gliklikh Yu.E., Mashkov E.Yu. Stochastic Leontieff type equations with non-constant coefficients// Appl. Anal. -2015.-94, № 8.- С. 1614-1623.
  57. Gliklikh Yu.E., Mohammed S.-E.A. Stochastic delay equations and inclusions with mean derivatives on Riemannian manifolds// Glob. Stoch. Anal.- 2011.- 1, № 1. -С. 47-54.
  58. Gliklikh Yu.E., Mohammed S.-E.A. Stochastic delay equations and inclusions with mean derivatives on Riemannian manifolds. II// Glob. Stoch. Anal.- 2012.- 2, № 1. -С. 17-27.
  59. Gliklikh Yu.E., Ratiner P.S. On a certain type of second order differential equations on total spaces of fiber bundles with connections// В сб.: «Nonlinear Analysis in Geometry and Topology».-Palm Harbor: Hadronic Press, 2000.- С. 99-106.
  60. Gliklikh Yu.E., Vinokurova N.V. On the motion of a quantum particle in the classical gauge field in the language of stochastic mechanics// Commun. Statist. Theory Methods. - 2011.- 40, № 19-20.-С. 3630- 3640.
  61. Gliklikh Yu.E., Vinokurova N.V. On the Newton-Nelson type equations on vector bundles with connections// Rend. Semin. Mat. Univ. Politec. Torino.- 2013.- 71, № 2.- С. 219-226.
  62. Gliklikh Yu.E., Zalygaeva M.E. Non-Newtonian fluids and stochastic analysis on the groups of diffeomorphisms// Appl. Anal.- 2015.- 94, № 6.- С. 1116-1127.
  63. Gliklikh Yu.E., Zalygaeva M.E. On derivation of Oskolkov’s equations for non-compressible viscous Kelvin- Voight fluid by stochastic analysis on the groups of diffeomorphisms// Glob. Stoch. Anal. - 2019.- 6, № 2. -С. 69-77.
  64. Gliklikh Yu.E., Zheltikova O.O. On existence of optimal solutions for stochastic differential inclusions with mean derivatives// Appl. Anal. -2014.-93, № 1.- С. 35-46.
  65. Gliklikh Yu.E., Zheltikova O.O. Stochastic equations and inclusions with mean derivatives and some applications. Optimal solutions for inclusions of geometric Brownian motion type// Methodol. Comput. Appl. Probab.- 2015.- 17, № 1.-С. 91-105.
  66. Gliklikh Yu.E., Zheltikova O.O. On existence of optimal solutions to stochastic differential inclusions of geometric Brownian motion type with current velocities// Glob. Stoch. Anal.- 2018.- 5, № 2. -С. 101- 109.
  67. Gliklikh Yu.E., Zheltikova O.O. Stochastic differential inclusions with mean derivatives having lowersemicontinuous right-hand sides// Commun. Stoch. Anal. -2020.- 14, № 1-2.- С. 49-54.
  68. Gliklikh Yu.E., Zheltikova O.O. Differential inclusions with mean derivatives having extreme right-hand sides and optimal control// Appl. Anal. - 2021.- 100, № 9.- С. 2020-2028.
  69. Guerra F., Ruggiero P. A note on relativistic Markov processes// Lett. Nuovo Cimento. -1978.- 23, № 16.-С. 529-534.
  70. Haussmann U.G., Pardoux E. Time reversal diffusions// Ann. Prob. -1986.- 14, № 4.- С. 1188-1206.
  71. Jeulin T., Yor M. Filtration des ponts Browniens et equations diff´erentielles stochastiques lineares// В сб.: «S´eminaire de Probabilit´es XXIV». - Berlin-Heidelberg: Springer, 1990.- С. 227-265.
  72. Kamenskii M., Obukhovski˘ı V., Zecca P. Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces.-Berlin-New York: Walter de Gruyter, 2001.
  73. Klein F. Vorlesungen Uber H¨ohere Geometrie (dritte Auflage bearbeitet und herausgegaben von¨ W. Blaschke).- Berlin: Julius Springer, 1926.
  74. Kryszewski W. Homotopy Properties of Set-Valued Mappings.- Torun: Torun University, 1997.
  75. Leandre R., Mohammed S.E.A. Stochastic functional differential equations on manifolds// Probab. Theory Related Fields.- 2001.- 121, № 1. -С. 117-135.
  76. Li X.-M. Properties at infinity of diffusion semigroups and stochastic flows via weak uniform covers// Potential Anal. -1994.-3, № 4.- С. 339-357.
  77. Makarova A.V. On solvability of stochastic differential inclusions with current velocities. II// Glob. Stoch. Anal. -2012.-2, № 1.-С. 101-112.
  78. Meyer P.A. A differential geometric formalism for the Itˆo calculus // Lecture Notes in Math.- 1981.- 851.- С. 256-270.
  79. Nash J. The imbedding problem for Riemannian manifolds// Ann. Math. -1956.- 63, № 1. -С. 20-63.
  80. Nelson E. Derivation of the Schr¨odinger equation from Newtonian mechanics// Phys. Rev.- 1966.- 150, № 4. -С. 1079-1085.
  81. Nelson E. Dynamical Theory of Brownian Motion. -Princeton: Princeton Univ. Press, 1967.
  82. Nelson E. Quantum Fluctuations.-Princeton: Princeton Univ. Press, 1985.
  83. Schwartz L. Processus de Markov et desingration regulieres// Ann. Inst. Fourier (Grenoble).- 1977.- 27.-С. 211-277.
  84. Schwartz L. Semimartingales and Their Stochastic Calculus on Manifolds.-Montreal: Montreal Univ. Press, 1984.
  85. Schwartz L. Le semi-groupe d’une diffusion en liaison avec les trajectories// В сб.: «S´eminaire de Probabilit´es XXIII». -Berlin etc.: Springer, 1989.- С. 326-342.
  86. Shestakov A.L., Sviridyuk G.A. Optimal measurement of dynamically distorted signals// Вестн. ЮУрГУ. Сер. Мат. модел. и прогр.- 2011.- № 17.-С. 70-75.
  87. Shestakov A.L., Sviridyuk G.A. On the measurement of the «white noise»// Вестн. ЮУрГУ. Сер. Мат. модел. и прогр. -2012.-№ 27.- С. 99-108.
  88. Zastawniak T. A relativistic version of Nelson’s stochastic mechanics// Europhys. Lett. - 1990.- 13.- С. 13-17.
  89. Zastawniak T. Markov diffusion in relativistic stochastic mechanics// В сб.: «Proceedings of Swansea Conference on Stochastic Mechanics».-Singapore: World Scientific, 1992.- С. 280-297.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies